Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 4:31 AM CST for McIntosh County, Pittsburg County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2010, 4:31 AM CST (10:31 UTC)
- Expired
- Dec 31, 2010, 5:00 AM CST
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 1:03 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2966 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WFUS54 KTSA 311031
TORTSA
OKC091-121-311100-
/O.NEW.KTSA.TO.W.0041.101231T1031Z-101231T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
431 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 500 AM CST
* AT 429 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES SOUTHWEST OF HANNA...MOVING NORTHEAST
AT 50 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EUFAULA...HANNA...INDIANOLA...RAIFORD...STIDHAM AND VIVIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!
&&
LAT...LON 3516 9599 3517 9599 3546 9575 3524 9553
3506 9596 3515 9600
TIME...MOT...LOC 1031Z 224DEG 43KT 3517 9592
$$2 follow-up statements
392
WWUS54 KTSA 311040
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CST FRI DEC 31 2010
OKC091-121-311100-
/O.CON.KTSA.TO.W.0041.000000T0000Z-101231T1100Z/
MCINTOSH OK-PITTSBURG OK-
440 AM CST FRI DEC 31 2010
...TORNADO WARNING CONTINUES UNTIL 500 AM CST FOR NORTHERN PITTSBURG
AND CENTRAL MCINTOSH COUNTIES...
AT 439 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR RAIFORD...
MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VIVIAN...
STIDHAM AND EUFAULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!
&&
LAT...LON 3516 9577 3519 9586 3521 9589 3527 9588
3546 9575 3524 9553
TIME...MOT...LOC 1041Z 224DEG 43KT 3525 9577
$$360 WWUS54 KTSA 311054 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 454 AM CST FRI DEC 31 2010 OKC121-311103- /O.CAN.KTSA.TO.W.0041.000000T0000Z-101231T1100Z/ PITTSBURG OK- 454 AM CST FRI DEC 31 2010 ...THE TORNADO WARNING FOR NORTHERN PITTSBURG COUNTY IS CANCELLED... LAT...LON 3529 9565 3535 9574 3542 9571 3533 9562 TIME...MOT...LOC 1053Z 224DEG 43KT 3535 9565 $$ OKC091-311100- /O.CON.KTSA.TO.W.0041.000000T0000Z-101231T1100Z/ MCINTOSH OK- 454 AM CST FRI DEC 31 2010 ...TORNADO WARNING CONTINUES UNTIL 500 AM CST FOR CENTRAL MCINTOSH COUNTY... AT 451 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR STIDHAM... MOVING NORTHEAST AT 50 MPH. THIS STORM HAS WEAKENED...AND NO ADDITIONAL TORNADO WARNINGS ARE ANTICIPATED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE! && LAT...LON 3529 9565 3535 9574 3542 9571 3533 9562 TIME...MOT...LOC 1053Z 224DEG 43KT 3535 9565 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 3:53 AM CST, 38 minutes earlier.
Area forecast discussion, Dec 31, 3:53 AM CST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 353 AM CST FRI DEC 31 2010 .DISCUSSION... THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE. SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY. CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM. SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE OF THEM. ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT IT. IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND 40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES AND TAKES ON A MORE ZONAL CHARACTER. ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR RAIN. THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 60 18 37 16 / 20 10 10 10 FSM 63 29 42 21 / 60 10 10 10 MLC 63 23 42 17 / 30 10 10 10 BVO 54 15 36 12 / 20 10 0 0 FYV 62 22 37 13 / 60 10 10 10 BYV 65 23 37 16 / 60 10 10 10 MKO 62 21 37 16 / 60 10 10 10 MIO 59 18 34 14 / 60 10 10 0 F10 60 19 38 15 / 20 10 10 10 HHW 64 29 45 21 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02/07 LONG TERM....30
Hazardous weather outlook, Dec 31, 1:19 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 119 AM CST FRI DEC 31 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 120 AM CST FRI DEC 31 2010 ...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORM POTENTIAL REMAINS PRESENT ACROSS ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH TONIGHT...WITH A STRONG UPPER STORM SYSTEM APPROACHING. ADDITIONALLY...LOW LEVEL WIND FIELDS REMAIN VERY STRONG AND WILL SUPPORT A LIMITED RISK OF TORNADOES...PRIMARILY ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO QUICKLY SWEEP ACROSS THE AREA LATE TONIGHT THROUGH SUNRISE FRIDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY ACROSS FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM...VERY HIGH FIRE WEATHER...AND HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE EARLY FRIDAY ALONG AND AHEAD OF THE EASTWARD MOVING COLD FRONT...WITH A LIMITED SEVERE WEATHER THREAT PRIMARILY ACROSS WESTERN ARKANSAS. GUSTY WEST TO SOUTHWEST WINDS BEHIND THE FRONT WILL RESULT IN A CONTINUED ELEVATED FIRE DANGER FRIDAY. MUCH COLDER AND DRIER WEATHER WILL FOLLOW FOR THE FIRST PART OF THE NEW YEAR. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE ALERT TO CHANGING WIND DIRECTIONS WHEN RESPONDING TO ANY WILDFIRES AS WINDS WILL CONTINUE TO SHIFT DUE TO TWO COLD FRONTS MOVING THROUGH THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 31, 2:26 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 AM CST FRI DEC 31 2010
OKZ054-059-310915-
OSAGE OK-PAWNEE OK-
226 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 225 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF GRAINOLA TO 14 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
PEARSONIA...FORAKER...GRAINOLA...PAWNEE...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9626 3654 9638 3624 9684 3625 9691
3633 9692 3634 9697 3676 9683 3679 9676
3700 9675
TIME...MOT...LOC 0825Z 217DEG 45KT 3704 9669 3627 9696Special weather statement, Dec 31, 3:05 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST FRI DEC 31 2010
OKZ054-059-064-310945-
CREEK OK-OSAGE OK-PAWNEE OK-
305 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 305 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO 9 MILES WEST OF SHAMROCK...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...OSAGE...HOMINY...JENNINGS...TERLTON...HALLETT...
BLACKBURN...CLEVELAND...WESTPORT...SHAMROCK...DRUMRIGHT...OILTON AND
MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9662 3658 9622 3593 9635 3588 9662
3617 9664
TIME...MOT...LOC 0905Z 228DEG 43KT 3641 9658 3590 9672Special weather statement, Dec 31, 3:26 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST FRI DEC 31 2010
OKZ054-055-059-060-064>066-311015-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
326 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...WASHINGTON...SOUTHEASTERN OSAGE...
CREEK...WESTERN TULSA AND EASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 326 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SHAMROCK TO 14 MILES SOUTHWEST OF
PADEN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CASTLE...PADEN...BOLEY...
OKFUSKEE...WELTY...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
SPERRY...SKIATOOK...RAMONA...WESTPORT...BRISTOW...SLICK...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...MANNFORD...KELLYVILLE AND
SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3602 9663 3659 9590 3573 9599 3543 9644
3545 9644 3545 9647 3542 9649 3544 9656
3541 9653 3538 9654 3540 9658 3539 9662
3540 9663
TIME...MOT...LOC 0926Z 225DEG 53KT 3597 9660 3537 9666Special weather statement, Dec 31, 3:27 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CST FRI DEC 31 2010
OKZ054-055-059-060-064-311015-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
327 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...EASTERN OSAGE...NORTHWESTERN CREEK...NORTHWESTERN
TULSA AND PAWNEE
AT 327 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 2 MILES SOUTHEAST OF
OILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PAWHUSKA...OSAGE...
HOMINY...AVANT...WYNONA...BARNSDALL...OKESA...BIGHEART...HULAH...
SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY...
COPAN...TERLTON...CLEVELAND...WESTPORT...OILTON AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9581 3621 9591 3601 9661 3700 9627
TIME...MOT...LOC 0927Z 223DEG 42KT 3703 9620 3610 9651Special weather statement, Dec 31, 3:59 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CST FRI DEC 31 2010
OKZ054>057-060>062-064>067-070-071-311045-
CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE
OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
359 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...ROGERS...NORTHWESTERN CRAIG...NOWATA...
WASHINGTON...EASTERN OSAGE...EASTERN CREEK...TULSA AND WESTERN
MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO OKEMAH...MOVING NORTHEAST AT 50 MPH.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN CRAIG...NOWATA...WASHINGTON...EASTERN OSAGE...
EASTERN CREEK...EASTERN OKFUSKEE...NORTHERN MCINTOSH...TULSA AND
WESTERN MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445
AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9540 3566 9537 3528 9622 3529 9626
3700 9613 3700 9612
TIME...MOT...LOC 0958Z 228DEG 45KT 3698 9600 3532 9596Special weather statement, Dec 31, 4:02 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST FRI DEC 31 2010
OKZ071-073-311045-
MCINTOSH OK-PITTSBURG OK-
402 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF SCIPIO...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...RAIFORD...SCIPIO AND
INDIANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
3516 9599 3528 9599 3539 9590 3539 9588
3541 9588 3544 9585 3507 9567 3491 9608
TIME...MOT...LOC 1002Z 228DEG 40KT 3495 9624The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 10:00 PM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 45 min |
| Dec 30, 11:05 PM CST | Special Weather Statement | TSA | Ottawa | 25 min |
| Dec 31, 12:15 AM CST | Special Weather Statement | TSA | Delaware | 45 min |
| Dec 31, 2:26 AM CST | Special Weather Statement | TSA | Osage | 49 min |
| Dec 31, 2:37 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Dec 31, 3:05 AM CST | Special Weather Statement | TSA | Pawnee | 40 min |
| Dec 31, 3:26 AM CST | Special Weather Statement | TSA | Creek | 49 min |
| Dec 31, 3:27 AM CST | Special Weather Statement | TSA | Washington | 48 min |
| Dec 31, 3:30 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| Dec 31, 3:59 AM CST | Special Weather Statement | TSA | Nowata, Okmulgee, Rogers, Tulsa, Wagoner, Washington | 46 min |
| Dec 31, 4:02 AM CST | Special Weather Statement | TSA | McIntosh | 43 min |
| Dec 31, 4:06 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Dec 31, 4:15 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 45 min |
| Dec 31, 4:57 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| Dec 31, 5:21 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 39 min |
| Dec 31, 5:30 AM CST | Special Weather Statement | TSA | Mayes | 30 min |
| Dec 31, 5:44 AM CST | Special Weather Statement | TSA | Sequoyah | 31 min |
| Dec 31, 5:54 AM CST | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| Dec 31, 5:55 AM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
| Dec 31, 6:00 AM CST | Tornado Warning | TSA | Adair | 30 min |
| Dec 31, 6:12 AM CST | Tornado Warning | TSA | Adair, Sequoyah | 33 min |
| Dec 31, 6:26 AM CST | Special Weather Statement | TSA | Haskell | 49 min |
| Dec 31, 7:15 AM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 30 min |
| Dec 31, 7:39 AM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 36 min |
| Dec 31, 7:52 AM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.